# SDR IPXA2021062871035

- Difficulty date: May 29, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74053
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING UPPER SKIN HAS CORROSION BETWEEN STA. XORS. 185 TO XORS. 196.5 AT STR. 11.REPAIRED CORRODED L/H WING UPPER SKIN BETWEEN STA. XORS. 185 TO XORS. 196.50 AT STR. 11 IAW VT-SAA EA 011-5720-01-A9181 REV. I/R AND UPS EO MD11-5730-80803-A, REF. FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 6/22/2021.
